| Model Number |
01.18.153 |
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
02/03/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 march 2021: lot 182726: (b)(4) items manufactured and released on 10-july-2018.Expiration date: 2023-06-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
Event or Problem Description
The patient came in reporting pain due to stem loosening 1 year 6 months after the primary.The cause of the stem loosening is unknown.The surgeon revised the stem and head with competitor products and revised the medacta liner with a medacta liner.The surgery was completed successfully.